# SDR FDEA201005021428

- Difficulty date: May 2, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N200415
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FUSELAGE INTERIOR FRAME WITH EXISTING REPAIR DOUBLER AT STA 1140, BETWEEN STRINGER S-1L TO S-3L.  CABIN MAIN FRAME AT STA 1140, S-6L TO S-6R REPAIRED IAW SRM 53-00-07 REPAIR 1, REV. 99.  INITIAL INSP THRESHOLD AT 50,000 FLIGHT CYCLES AND AN INTERVAL INSPECTION AT 12,000 FLIGHT CYCLES, INSP METHOD: DETAILED VISUAL INSPECTION.  THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
